4 doctors weighed in:

Why do I vomit blood after chemotherapy?

4 doctors weighed in
Dr. Stephen Noga
Internal Medicine - Oncology
2 doctors agree

In brief: YOU SHOULD NOT!

You need to talk to your oncologist right away and work this out.
Vomiting blood can be quite serious and the medical team needs to know about this immediately.

In brief: YOU SHOULD NOT!

You need to talk to your oncologist right away and work this out.
Vomiting blood can be quite serious and the medical team needs to know about this immediately.
Dr. Stephen Noga
Dr. Stephen Noga
Thank
Dr. Ricardo Estape
Gynecology - Oncology

In brief: Many reasons

Vomiting blood can occur for several reasons: 1.
Continuous vomiting can lead to tears in the esophagus. 2. Low platelets from chemotherapy can cause spontaneous bleeding. 3. Cancer can be near stomach or esophagus and bleed. If it is heavy bleeding and happens a lot, you need to tell your doctor and evaluate the possibilities.

In brief: Many reasons

Vomiting blood can occur for several reasons: 1.
Continuous vomiting can lead to tears in the esophagus. 2. Low platelets from chemotherapy can cause spontaneous bleeding. 3. Cancer can be near stomach or esophagus and bleed. If it is heavy bleeding and happens a lot, you need to tell your doctor and evaluate the possibilities.
Dr. Ricardo Estape
Dr. Ricardo Estape
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors